# SDR SWAA2017012311343

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 38,988 hours, 19,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142023418
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY AISLE LIGHT INOPERATIVE AT ROW 8.   REPAIRED A WIRE IAW AMM.
